Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Improved accuracy by adapted mesh-refinements in the finite element method

Author: Kenneth Eriksson
Journal: Math. Comp. 44 (1985), 321-343
MSC: Primary 65N30; Secondary 65N50
MathSciNet review: 777267
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: For appropriately adapted mesh-refinements, optimal order error estimates are proved for the finite element approximate solution of the Neumann problem for the second-order elliptic equation $ Lu = \delta $, where $ \delta $ is the Dirac distribution.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65N30, 65N50

Retrieve articles in all journals with MSC: 65N30, 65N50

Additional Information

Keywords: Neumann problem, Green's function, finite element method, mesh-refinement, error estimate
Article copyright: © Copyright 1985 American Mathematical Society

American Mathematical Society